# SDR SWIA200515920

- Difficulty date: November 10, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 27,312 hours, 39,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.   REPLACED 3 ELBP'S.  OPERATIONAL CHECK GOOD, FWD SN  059 OFF; MID SN 1161 OFF; AFT SN 1035 OFF.
